Limit search to available items
Record 2 of 33
Previous Record Next Record
Book Cover

Title Arabian journal of mathematics
Published Berlin ; Heidelberg : Springer, 2012-
Began with: Volume 1, issue 1 (April 2012)
Online access available from:
SpringerOpen    01 Jan. 2012-
View Resource Record  
SciTech Premium Collection    01 Mar. 2012-
View Resource Record  
Academic OneFile (Gale)    01 June 2018-
View Resource Record  


Description Online resource
Related To Continues in part: Arabian journal for science and engineering
Notes In English with abstracts also in Arabic
Description based on: Volume 1, issue 1 (April 2012); title from journal home page (Springer Link website, viewed November 9, 2013)
Latest issue consulted: Volume 6, issue 2 (June 2017) (viewed September 20, 2017)
Subject Mathematics -- Periodicals.
Genre/Form Periodicals.
Form Electronic journal
Author Springer (Firm)
LC no. 2013254222
ISSN 2193-5351
Other Titles Arab J Math